Bounded Oscillation of a Forced Nonlinear Neutral Differential Equation

Kwun, Young Chel, Kang, Shin Min, Xu, Yuguang, Liu, Zeqing . Abstract and Applied Analysis 2012. 2012 (546302) :-

Locate this article in:

Bibtex

@article{CIS-316146,
  Author = {Kwun, Young Chel and Kang, Shin Min and Xu, Yuguang and Liu, Zeqing},
  Title = {Bounded Oscillation of a Forced Nonlinear Neutral Differential Equation},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {546302},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles